# SDR AMTA200600706

- Difficulty date: December 6, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 58782
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD RIGHT SECTION OF EGRESS FLOOR PATH LIGHTING IS INOPERATIVE.  FOUND 1 LIGHT STRIP NOT WORKING AND TRACK CABLE ASSEMBLY BROKEN.  REPLACED LIGHT STRIP AND CABLE ASSEMBLY.  OPS CHECK GOOD PER MM 33-51-00.  (M)
